# SDR FDEA201104011271

- Difficulty date: April 1, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA84171
- Condition: Corroded
- Location: Bs 1541 L42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPARTMENT RT TUNNEL AREA, STA 1541, LONGERON 42R, FOUND WITH CORROSION.   ACCOMPLISHED EA 1-5310-149707.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
